International Journal of Modern Nonlinear Theory and Application

International Journal of Modern Nonlinear Theory and Application

ISSN Print: 2167-9479
ISSN Online: 2167-9487
www.scirp.org/journal/ijmnta
E-mail: ijmnta@scirp.org
Citations    
"α-Times Integrated C Semigroups and Strong Solution of Abstract Cauchy Problem"
written by Man Liu, Shuling Wang, Qingzhi Yu, Zhengming Wang,
published by International Journal of Modern Nonlinear Theory and Application, Vol.2 No.3, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top